University of Surrey

Test tubes in the lab Research in the ATI Dance Research

RETURN TIME STATISTICS OF INVARIANT MEASURES FOR INTERVAL MAPS WITH POSITIVE LYAPUNOV EXPONENT

Bruin, H and Todd, M (2009) RETURN TIME STATISTICS OF INVARIANT MEASURES FOR INTERVAL MAPS WITH POSITIVE LYAPUNOV EXPONENT STOCH DYNAM, 9 (1). 81 - 100. ISSN 0219-4937

[img] PDF (deleted)
irs.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (277kB)
[img]
Preview
PDF
irs.pdf - Accepted Version
Available under License : See the attached licence file.

Download (277kB)
[img] Plain Text (licence)
licence.txt

Download (1kB)
Item Type: Article
Additional Information: Electronic version of an article published as Stochastics and Dynamics, 9, 1, 2009, 81-100 [DOI 10.1142/S0219493709002567] © [copyright World Scientific Publishing Company] http://www.worldscinet.com/sd/09/0901/S0219493709002567.html
Uncontrolled Keywords: Return time statistics, interval maps, non-uniform hyperbolicity, equilibrium states, Gibbs property, ONE-DIMENSIONAL DYNAMICS, ENTRANCE TIMES, LIMIT LAWS, EQUILIBRIUM STATES, MARKOV EXTENSIONS, BOUNDED VARIATION, UNIMODAL MAPS, POTENTIALS, FORMALISM, SYSTEMS
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 09 Dec 2011 11:12
Last Modified: 23 Sep 2013 18:55
URI: http://epubs.surrey.ac.uk/id/eprint/37238

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800